# SDR DALA2022041202563

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 29,570 hours, 3,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 CORROSION SEAT TRACK -Y1959 AND FR 33 TO FR 34 IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON SEAT TRACK -Y1959 LOCATED BTW FR30 TO FR38 IN PASSENGER CABIN AS PER A330 SRM 53-00-15. (2189307)
